Drug-induced neuromuscular disorders in man

Research output: Chapter in Book/Conference paperChapter

Original languageEnglish
Title of host publicationDisorders of Voluntary Muscle
EditorsJ. Walton, G. Karpati, D. Hilton-Jones
Place of PublicationEdinburgh
PublisherChurchill Livingstone
Pages989-1029
Volume6th edn
ISBN (Print)0443046247
Publication statusPublished - 1994

Cite this

Argov, Z., & Mastaglia, F. (1994). Drug-induced neuromuscular disorders in man. In J. Walton, G. Karpati, & D. Hilton-Jones (Eds.), Disorders of Voluntary Muscle (Vol. 6th edn, pp. 989-1029). Edinburgh: Churchill Livingstone.
Argov, Z. ; Mastaglia, Francis. / Drug-induced neuromuscular disorders in man. Disorders of Voluntary Muscle. editor / J. Walton ; G. Karpati ; D. Hilton-Jones. Vol. 6th edn Edinburgh : Churchill Livingstone, 1994. pp. 989-1029
@inbook{146b77d6812e4bc5bfd6a2ba2279143c,
title = "Drug-induced neuromuscular disorders in man",
author = "Z. Argov and Francis Mastaglia",
year = "1994",
language = "English",
isbn = "0443046247",
volume = "6th edn",
pages = "989--1029",
editor = "J. Walton and G. Karpati and D. Hilton-Jones",
booktitle = "Disorders of Voluntary Muscle",
publisher = "Churchill Livingstone",
address = "United Kingdom",

}

Argov, Z & Mastaglia, F 1994, Drug-induced neuromuscular disorders in man. in J Walton, G Karpati & D Hilton-Jones (eds), Disorders of Voluntary Muscle. vol. 6th edn, Churchill Livingstone, Edinburgh, pp. 989-1029.

Drug-induced neuromuscular disorders in man. / Argov, Z.; Mastaglia, Francis.

Disorders of Voluntary Muscle. ed. / J. Walton; G. Karpati; D. Hilton-Jones. Vol. 6th edn Edinburgh : Churchill Livingstone, 1994. p. 989-1029.

Research output: Chapter in Book/Conference paperChapter

TY - CHAP

T1 - Drug-induced neuromuscular disorders in man

AU - Argov, Z.

AU - Mastaglia, Francis

PY - 1994

Y1 - 1994

M3 - Chapter

SN - 0443046247

VL - 6th edn

SP - 989

EP - 1029

BT - Disorders of Voluntary Muscle

A2 - Walton, J.

A2 - Karpati, G.

A2 - Hilton-Jones, D.

PB - Churchill Livingstone

CY - Edinburgh

ER -

Argov Z, Mastaglia F. Drug-induced neuromuscular disorders in man. In Walton J, Karpati G, Hilton-Jones D, editors, Disorders of Voluntary Muscle. Vol. 6th edn. Edinburgh: Churchill Livingstone. 1994. p. 989-1029